# SDR DL76L040436

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 31,670 hours, 5,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC SMELLING FUMES BRIEFLY NOTED FOR 1 MIN INFLT NEAR ROW 15 SEATS A AND B.  CHECKED AREA OF SEAT 15 A AND B.  FOUND NO EVIDENCE OF SMELL OR BURNING.  OK FOR SERVICE.
